# SDR CA140130013

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 76,235 hours
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1004731E0130
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 1731325500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF CREW REPORTED LOSS OF HYDRAULIC SYSTEM "A" AND THE LANDING GEAR WOULD NOT RETRACT.  OVERWEIGHT LANDING PERFORMED.  ON THE GROUND MAINTENANCE DISCOVERED HYD LEAK FROM RT THRUST REVERSER FLEX LINE.  THE HOSE ASSY WAS MFG JAN 1975.  HYDRAULIC LINE REPLACED AND ACFT RETURNED TO SERVICE.
